Open Access
October 2017 Gromov–Hausdorff limits of Kähler manifolds and algebraic geometry, II
Simon Donaldson, Song Sun
Author Affiliations +
J. Differential Geom. 107(2): 327-371 (October 2017). DOI: 10.4310/jdg/1506650422


We study Gromov–Hausdorff limits of Kähler–Einstein manifolds, in particular, their singularities, and connections with algebraic geometry. This is a continuation of our previous work.

Funding Statement

The second author is partially supported by NSF grant DMS-1405832 and Alfred P. Sloan fellowship.


Download Citation

Simon Donaldson. Song Sun. "Gromov–Hausdorff limits of Kähler manifolds and algebraic geometry, II." J. Differential Geom. 107 (2) 327 - 371, October 2017.


Received: 23 July 2015; Published: October 2017
First available in Project Euclid: 29 September 2017

zbMATH: 06846966
MathSciNet: MR3707646
Digital Object Identifier: 10.4310/jdg/1506650422

Rights: Copyright © 2017 Lehigh University

Vol.107 • No. 2 • October 2017
Back to Top